Skip to content
10 year old boy
avatar
eyor_intexas posted:
My step son went to spend the summer with his mother, she took him off his risperidone. We did not know this she did not tell us so when he came home we keep him on the same time table. What could happen now.
Reply
 
avatar
momuv4girls responded:
You need to talk to his Dr. about this. Taking a child off their medication without Dr. supervision is not a wise idea at all.

If your step-son is home now, then I would chart his behavior - note what is better/worse etc.. then take that info with you when you have his Dr. visit.

I would make sure to have discussions with his mother before he visits again about the medication.

Take care,
-Kathleen


Spotlight: Member Stories

Five years ago it felt like the end of what I would have called a beautiful life. My marriage ended and I became a single parent of what I didn't ...More

Helpful Tips

"Trigger "warnings - please add them to your post subject lines!
Hi Everyone! Please add a "Trigger" warning to any post starter that has a topic of self harm. Self harm is a sensitive topic and a ... More
Was this Helpful?
23 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.